null

Zyrtec Rapid Acting Allergy & Hayfever Relief 42 Capsules

(No reviews yet) Write a Review
$44.99

or make 4 interest-free payments of $11.25 AUD fortnightly with Afterpay More info

Confirm below before adding to cart

General Product Description
Zyrtec Cetirizine Rapid Acting Relief is an allergy & hayfever tablet that relieves hayfever & allergy symptoms. Zyrtec hayfever and allergy capsules are rapid acting and provide relief for 24 hours. Relieves hayfever & allergy symptoms, including: SneezingRunny noseWatery/itchy eyesHives and itchy skin rash.
Free from sugar, gluten and lactose. Boxed Contents: 42 liquid capsules. 


Directions For Use
Adults and Children over 12 years: 1 capsule every 24 hours as necessary.
Swallow whole with water. Do not chew or crush. Use as long as needed.


Warnings
Do not use if capsule foil is broken. 
Do not use:
- For children under 12 years of age.
- If you are hypersensitive to any of the ingredients.

Ask your doctor before use if you
- Are pregnant or trying to become pregnant
- Are breastfeeding
- Have liver or kidney disease


Ingredients
(Per capsule) Cetirizine hydrochloride 10mg.

SKU:
298754